# SDR CALA2022092302475

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777
- Aircraft serial: 30556
- Aircraft time: 79,354 hours, 9,363 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: None
- Location: Panel 511nb
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RII INSPECTION REQUIRED RII INSPECTION REQUIRED REF LP 9585915 AND LP 9579613 PANEL 511NB WAS INSTALLED AFTER REPAIR WITHOUT INSPECTION. REPAIR WAS A MAJOR REPAIR AND REQUIRES INSPECTION RII. CLEARED TO INSTALL REPAIR IAW SRM 51-70-14-2R-3 STEP 6 REMOVED CONDUCTIVE TAPE AND CLEANED PANEL 511NB REF SRM 51-70-14-2R-3. INSPECTION NEEDED BEFORE TAPE IS APPLIED. INSTALLED NEW TAPE AND SEALED PANEL 511NB REF SRM 51-70-14-2R-3. INSPECTED PANEL TAPE AND ADHESIVE SEALED TO PANEL 511B REF SRM 51-70-14-2R3. CLEAR TO INSTALL
